Perturboj de Planedetoj Esprimitaj per Korektataj Suncentraj Pozicio kaj Rapido
Publications of the Department of Astronomy, Tome 6 (1976) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PDA_1976_6_1_a12,
author = {Boj. Popovi\'c},
title = {Perturboj de {Planedetoj} {Esprimitaj} per {Korektataj} {Suncentraj} {Pozicio} kaj {Rapido}},
journal = {Publications of the Department of Astronomy},
pages = {69 - 82},
year = {1976},
volume = {6},
number = {1},
url = {http://geodesic.mathdoc.fr/item/PDA_1976_6_1_a12/}
}
Boj. Popović. Perturboj de Planedetoj Esprimitaj per Korektataj Suncentraj Pozicio kaj Rapido. Publications of the Department of Astronomy, Tome 6 (1976) no. 1. http://geodesic.mathdoc.fr/item/PDA_1976_6_1_a12/